# SDR 2023FA0000080

- Difficulty date: February 1, 2023
- Submitted: February 9, 2023
- Operation: General aviation
- Aircraft: N75706
- Make and model: Cessna 172N
- Aircraft serial: 17267888
- Aircraft time: 9,842 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Component: Carburetor, MA4SPA
- Component part number: 105135
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRPLANE WAS FLYING AND THROTTLE CONTROL BECAME STUCK AT 2100 RPM, AIRPLANE WAS LANDED SAFELY. DURING INSPECTION OF THROTTLE AND CARBURETOR, THROTTLE WAS DISCONNECTED AND THROTTLE SHAFT WAS STUCK. REMOVED CARBURETOR FROM ENGINE AND ACCELERATING PUMP DISCHARGE NOZZLE FELL OUT OF TOP OF CARB. NOZZLE SEEMS TO HAVE COME OUT AND WENT UP AND JAMMED IN THROTTLE VALVE PLATE AND STUCK THROTTLE IN ONE POSITION AND THROTTLE CONTROL COULD NOT BE MOVED IN FLIGHT. CARBURETOR HAD 409.8 HRS. ON IT SINCE OVERHAUL.
